# SDR R61A2021090970711

- Difficulty date: August 14, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 35,524 hours, 27,119 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091960002
- Condition: Corroded
- Location: Frm 75 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERNAL FUSELAGE SKIN HAS CORRODED SHEAR CLIP AT FRAME 75 STRINGER 29R. REMOVED AND REPLACED INTERNAL FUSELAGE SKIN SHEAR CLIP AT FRAME 75 STRINGER 29R REFER SRM 51-40-08. RESTORED SURFACE PROTECTION PER SRM 51--23-05, 51-23-06.
